# SDR CALA2018051801303

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 67,633 hours, 27,287 cycles
- Engine: Iae V2527A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Part serial: 3482
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Part time: 56,172 hours, 704,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL PUMP IS CRACKED AND LEAKING FUEL AT THE FOUR BOLT FLANGE THAT ATTACHES TO THE PIPE THAT TAKES FUEL TO FCOC.  REMOVED THE MAIN ENGINE FUEL PUMP IAW AMM 73-12-41. INSTALLED FUEL METTERING UNIT IAW AMM 73-22-52-400-010-B-13.  THE FUEL FLOW TRANSMITTER WAS IN PLACE,  OUTLET TUBE AND GROUND SECURED IAW AMM 73-31-17-0401-13. INSTALLED A SERVICABLE FUEL PUMP,  IDT INSPECTION OF INSTALLATION OF FUEL PUMP AND FMU IAW GMM 09-10-05. PUMP.   ACCOMPLISHED A LEAK CHECK OF THE NR 1 ENGINE,  NO LEAKS.
